MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY 12MM CORE, HEIGHT 25-37MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY 12MM CORE, HEIGHT 25-37MM
Model Number 151.053
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Event or Problem Description
A fortify cage lost height post-operatively.A revision surgery has not been performed.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Both operative and post-operative images were received and indicate the fortify cage experienced a loss of height but is still partially expanded.The sales representative noted that during the original surgery, the inserter was attached to the core before graft packing and was initially expanded and then later contracted to its final position.It was also noted that the patient was quite active immediately post-op and was given a neck brace as a result which they would not consistently wear.The implant remains in the patient making a complete evaluation impossible.The exact cause of the reported issue cannot be determined.The following sections have been updated: b4, e1, e3, h2, h6, h10.

Brand Name
FORTIFY
Common Device Name
FORTIFY 12MM CORE, HEIGHT 25-37MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825546
Report Number3004142400-2018-00028
Device Sequence Number12699991
Product Code MQP
UDI-Device Identifier00889095042917
UDI-Public00889095042917
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.053
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown